# SDR IXXA08SMN088S

- Difficulty date: February 15, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP LOWER FORWARD PANEL PLATING DENTED AT STATION XW 2.000 - STA XW 91.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN, AND BONDED DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 ITEM "B" AND "L", DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-9 T/R 51-142, 51-1-9A T/R 51-141, AND DC8 SRM 51-1-8B.
